# SDR SWIA201541483

- Difficulty date: October 2, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 30,732 hours, 25,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN REQUIRES REPLACEMENT DUE TO CORROSION.  R & R PASSENGER DOOR INNER SKIN IAW SRM.
